# SDR AWXA200201218

- Difficulty date: November 24, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK A .6250 INCH CRACK WAS FOUND ON FORWARD CARGO DOOR CUTOUT FRAME WEB AT ATTACHMENT HOLE FOR UPPER GUIDE TRACK FITTING, BS 560. MAINTENANCE REMOVED THE CRACKED SECTION OF FORWARD CARGO DOOR FRAME WEB BS 560; FABRICATED A REPAIR PLATE AND SPLICE PLATE; AND INSTALLED REPAIR PARTS IAW SRM.
